Applied Mathematics

Vol.5 No.17(2014), Paper ID 50753, 9 pages

DOI:10.4236/am.2014.517259

 

Topological Properties of the Catastrophe Map of a General Equilibrium Production Model with Uncertain States of Nature

 

Pascal Stiefenhofer

 

University College London, London, UK

 

Copyright © 2014 Pascal Stiefenhofer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Stiefenhofer, P. (2014) Topological Properties of the Catastrophe Map of a General Equilibrium Production Model with Uncertain States of Nature. Applied Mathematics, 5, 2719-2727. doi: 10.4236/am.2014.517259.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.